Orthogonal pairs of subgroups of groups $O(n)$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1958), pp. 17-28
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_2_a2,
author = {A. M. Vasil'ev},
title = {Orthogonal pairs of subgroups of groups $O(n)$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {17--28},
year = {1958},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_2_a2/}
}
A. M. Vasil'ev. Orthogonal pairs of subgroups of groups $O(n)$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1958), pp. 17-28. http://geodesic.mathdoc.fr/item/IVM_1958_2_a2/